Bounding quantiles in sample selection models

Myoung Jae Lee, Bertrand Melenberg

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


Various bounds for conditional quantiles for sample selection models are derived under monotonicity, exclusion restriction and combinations thereof. An empirical study is provided to illustrate their usefulness.

Original languageEnglish
Pages (from-to)29-35
Number of pages7
JournalEconomics Letters
Issue number1
Publication statusPublished - 1998 Oct 1
Externally publishedYes


  • C24
  • C34
  • Identification
  • Nonparametrics
  • Quantile
  • Sample selection

ASJC Scopus subject areas

  • Finance
  • Economics and Econometrics


Dive into the research topics of 'Bounding quantiles in sample selection models'. Together they form a unique fingerprint.

Cite this